It is best to take Vyvanse in the morning, because its effects are most favorable during the morning hours. However, there are some adverse effects of taking this medication after noon. The following are the most common adverse effects. Read on to learn when to take Vyvanse. This article will discuss the common side effects of this medication and give you the best advice. Make sure you read the boxed warning on the bottle to avoid these side effects.
Taking Vyvanse early in the morning
Taking Vyvanse should be done in the morning, at least one hour before you need to be alert and focused. Taking this medicine in the afternoon can make you sleepy at bedtime. Be sure to tell your doctor about any medications or medical conditions you have, as this could cause dangerous interactions. For example, if you suffer from bipolar disorder, you should not take Vyvanse during the day.
Another common concern about taking Vyvanse is that it can cause dry mouth. To alleviate the dry mouth, you can take a magnesium supplement or hydrate yourself with water before bedtime. In addition, try to stay away from distractions while sleeping, such as television, radio, or other electronic devices. If you’re concerned about this side effect, discuss it with your healthcare provider. He or she might suggest an alternate dosage or a different dosing schedule. If you can’t sleep, you should consider switching to another medication.
Another important consideration when using Vyvanse is the health of your heart. Although it is not known whether or not Vyvanse can increase blood pressure, it is still a good idea to consult your physician for the best treatment options. As with any other drug, Vyvanse has the potential to raise blood pressure and heart rate, so it is best to take it early in the morning.
Common adverse effects
Common adverse reactions of this medication include blurred vision, fast heartbeat, agitation, hyperactivity, and personality changes. If taken in excess, these symptoms should be immediately reported to your doctor. Taking this medication at noon may lead to rebound agitation, twitching, or loss of coordination. If you’re taking Vyvanse for depression, you may experience these adverse effects.
As with other antidepressants, taking Vyvanse at noon can lead to serious side effects. When taken in higher doses or in ways other than prescribed, the drug can cause severe crashes. Taking Vyvanse at the same time each day helps maintain a steady level in the body. Avoiding crashes is easier when you take it on a consistent schedule. Also, remember to notify your doctor about any side effects, such as insomnia, irritability, or decreased appetite.
In addition to these potential side effects, taking Vyvanse at noon should be done under the supervision of a healthcare professional. This drug may interfere with other medicines that you’re taking. Always read the labels carefully to avoid any unexpected consequences. Taking Vyvanse at noon is not recommended for anyone with a history of heart problems. If you’re on Vyvanse and notice any side effects, contact your doctor immediately.
When to take it
If you’re having trouble sleeping, your doctor may recommend you take Vyvanse at noon. While this is a safe time for you to take the drug, it can make you crash in the afternoon or evening. Take the medication according to the instructions on the box. If you miss a dose, call your doctor and ask for a higher dose. You should avoid taking more Vyvanse than the recommended dose.
It’s important to talk to your doctor if you start having suicidal thoughts. Although these feelings are usually mild, they could become life-threatening if you take too much. If you think someone is having suicidal thoughts, listen to them without judgment. Call 911 or text “TALK” to 741741. If you can’t reach the person immediately, stay with them until professional help arrives. Keep the room free of any potentially dangerous objects.
Taking Vyvanse at noon can be beneficial for you, but you should avoid using it after midnight. It has been known to increase the risk of side effects, including decreased appetite and sleep problems. In addition to causing you to feel drowsy, you should practice good sleep hygiene. Try not to watch television or read books before bed. Try to have a set bedtime routine. If you’re struggling with insomnia, you should avoid using Vyvanse around noon.